MAUDE Adverse Event Report: CAREFUSION 17 INCH EXT W/.2 FLTR & VLV PORT; INTRAVASCULAR ADMINISTRATION SET

CAREFUSION 17 INCH EXT W/.2 FLTR & VLV PORT; INTRAVASCULAR ADMINISTRATION SET
Model Number 20028E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Electrolyte Imbalance (2196)
Date of Event 08/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: no product or photo was returned by the customer.The customer complaint of the filter cracking and leaking could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 20028e because an invalid lot number was provided by the customer.Root cause analysis: due to no sample being received, an investigation could not be performed and a root cause could not be determined.Investigation conclusion: this incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Investigation.
 
Event or Problem Description
It was reported that 17 inch ext w/.2 fltr & vlv port was cracked and leaked.The following information was provided by the initial reporter: material no: 20028e batch no: unknown.It was reported smart site extension filter cracked with leakage; baby had electrolyte issues.
 
Additional Manufacturer Narrative
The following fields have been updated with corrections: b.1.Adverse event and/or product problem (e.G., defects/malfunctions): adverse event and product problem.H.1.Type of reportable event: serious injury.
 
Event or Problem Description
It was reported that 17 inch ext w/.2 fltr & vlv port was cracked and leaked.The following information was provided by the initial reporter: material no: 20028e, batch no: unknown.It was reported smart site extension filter cracked with leakage; baby had electrolyte issues.

Brand Name
17 INCH EXT W/.2 FLTR & VLV PORT
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10457027
Report Number9616066-2020-02577
Device Sequence Number2676558
Product Code FPA
UDI-Device Identifier07613203012393
UDI-Public7613203012393
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number20028E
Device Catalogue Number20028E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/26/2020
Supplement Report FDA Received Date08/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8110,8015,
Outcome Attributed to Adverse Event Other;